# SDR HEEA0013268

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 4814815
- Condition: Erratic
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR LEFT FUEL QTY. NEEDLE ERRATIC.
